Alert archive / Mississippi / River Flood Warnings in 2008
River Flood Warning 62, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at May 27, 2008, 9:52 AM CDT for Lowndes County, Monroe County, Mississippi. It took effect at May 30, 2008, 3:40 AM CDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2008, 9:52 AM CDT (14:52 UTC)
- In effect from
- May 30, 2008, 3:40 AM CDT
- Expired
- May 31, 2008, 1:38 PM CDT
- In force
- 34 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Lowndes County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buttahatchie River near Aberdeen (ABDM6).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at May 27, 4:25 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, May 27, 4:25 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 425 AM CDT TUE MAY 27 2008 .DISCUSSION...SURFACE ANALYSIS THIS MORNING PLACES A QUASI- STATIONARY BOUNDARY STRETCHING FROM THE EASTERN GREAT LAKES INTO NORTHERN MISSOURI AND THEN BACK INTO THE CENTRAL PLAINS. REGIONAL WSR-88D TRENDS SHOW A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL ARKANSAS AND A DECAYING MCS STRETCHING FROM SOUTHWEST MISSOURI INTO OKLAHOMA. TEMPERATURES RANGE FROM THE 60S NORTH TO THE LOWER 70S SOUTH OF I-40. SEVERE WEATHER POTENTIAL TODAY AND TONIGHT IS THE MAIN CONCERN IN THIS FORECAST PACKAGE. TODAY THROUGH THURSDAY NIGHT...QUASI-STATIONARY BOUNDARY LOCATED UPSTREAM WILL GRADUALLY MOVE SOUTH INTO THE LOWER MISSISSIPPI VALLEY TONIGHT INTO WEDNESDAY. MEANWHILE...WEAKENING MCS STRETCHING FROM SOUTHWEST MISSOURI BACK THROUGH WESTERN ARKANSAS AND EASTERN OKLAHOMA WILL CONTINUE TO WEAKEN AS IT APPROACHES THE MID SOUTH THIS MORNING. HOWEVER...AS INSTABILITY INCREASES WITH DAYTIME HEATING ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. LEFT OVER OUTFLOW BOUNDARIES FROM YESTERDAY/S CONVECTION WILL PROVIDE A LIFTING MECHANISM FOR ANY NEW CONVECTION THAT DEVELOPS. MODEL SOUNDINGS/SHORT TERM CONVECTIVE ANALYSIS YIELDS SURFACE BASED CAPE VALUES BETWEEN 2000-4000 J/KG AND LIS BETWEEN -8 AND -9. IN ADDITION...FREEZING LEVELS ARE EXPECTED TO BE AROUND 14KFT...WHICH WILL LIMIT OVERALL HAIL SIZE TODAY TO AROUND THE SIZE OF NICKELS. NONETHELESS...DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE POSSIBLE WITH ANY THUNDERSTORMS WHICH BECOME SEVERE. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS AS PRECIPITABLE WATER VALUES WILL BE APPROACHING 2 INCHES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO LINGER ACROSS THE MID SOUTH WEDNESDAY AND WEDNESDAY NIGHT AS THE BOUNDARY SLOWLY DEPARTS THE AREA BY THURSDAY MORNING AND HIGH PRESSURE RETURNS FOR THURSDAY AFTERNOON INTO FRIDAY. .LONG RANGE...(FRIDAY THROUGH MONDAY)...00Z LONG RANGE MODELS INDICATE VERY LITTLE CHANGE IN THE OVERALL UPPER AIR PATTERN THROUGH MONDAY. THE LOWER MISSISSIPPI VALLEY WILL REMAIN ON THE PERIPHERY OF THE UPPER LEVEL RIDGE WITH ANOTHER COLD FRONT MOVING SOUTH INTO THE REGION FOR THE UPCOMING WEEKEND WILL NOT BUILD INTO THE LOWER MISSISSIPPI VALLEY UNTIL THE MIDDLE OF NEXT WEEK. ANOTHER COLD FRONT WILL MOVE SOUTH INTO THE REGION TOWARDS THE END OF THE WEEKEND...PRODUCING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 27, 4:31 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 431 AM CDT TUE MAY 27 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 431 AM CDT TUE MAY 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY. DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL UP TO THE SIZE OF NICKELS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT BECOME SEVERE. IN ADDITION...HEAVY RAINFALL FROM THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE FLASH FLOODING ACROSS THE MID SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, May 27, 7:14 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
714 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
&&Local storm report, May 27, 8:52 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
852 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
&&
DSVLocal storm report, May 27, 9:06 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG MILAN 35.92N 88.75W
05/26/2008 GIBSON TN LAW ENFORCEMENT
TREES DOWN ON TELECOM ROAD
0120 PM TSTM WND DMG 9 S DECATURVILLE 35.45N 88.12W
05/26/2008 DECATUR TN LAW ENFORCEMENT
TREES AND POWERLINES KNOCKED DOWN
0136 PM TSTM WND DMG MEDON 35.46N 88.87W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON HWY 18 NEAR MEDON
0145 PM TSTM WND DMG 5 ENE MEDON 35.49N 88.78W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON PARKBURG LANE
0410 PM HAIL 3 N RAMER 35.11N 88.62W
05/26/2008 E0.88 INCH MCNAIRY TN TRAINED SPOTTER
NICKEL SIZE HAIL
0425 PM TSTM WND DMG 3 NNE FULTON 34.30N 88.38W
05/26/2008 ITAWAMBA MS LAW ENFORCEMENT
TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD
0427 PM HAIL SAULSBURY 35.05N 89.09W
05/26/2008 E1.25 INCH HARDEMAN TN BROADCAST MEDIA
HALF DOLLAR SIZE HAIL IN SAULSBURY
0500 PM TSTM WND DMG BAY 35.74N 90.56W
05/26/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
AND ROOF DAMAGE ON COUNTY ROAD 654
0510 PM HAIL 5 N WEINER 35.69N 90.90W
05/26/2008 E0.75 INCH POINSETT AR FIRE DEPT/RESCUE
PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49
0515 PM TSTM WND DMG WILSON 35.57N 90.04W
05/26/2008 MISSISSIPPI AR PUBLIC
TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
BOOTH OF FOOTBALL STADIUM BLOWN OFF
0600 PM FLASH FLOOD 5 NNE BOONEVILLE 34.73N 88.53W
05/26/2008 PRENTISS MS LAW ENFORCEMENT
COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER
0604 PM TSTM WND DMG 5 S BROWNSVILLE 35.52N 89.25W
05/26/2008 HAYWOOD TN TRAINED SPOTTER
5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.
0605 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
05/26/2008 HAYWOOD TN LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
BUILDING
0610 PM HAIL BROWNSVILLE 35.59N 89.25W
05/26/2008 E0.75 INCH HAYWOOD TN TRAINED SPOTTER
PENNY SIZE HAIL IN BROWNSVILLE.
0633 PM TSTM WND GST 2 NE MERCER 35.50N 89.01W
05/26/2008 M80.00 MPH MADISON TN EMERGENCY MNGR
60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
PORTABLE WEATHER STATION.
0651 PM TSTM WND GST JACKSON 35.63N 88.83W
05/26/2008 M62.00 MPH MADISON TN EMERGENCY MNGR
62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.
0910 PM TSTM WND DMG 1 N ROBINSONVILLE 34.83N 90.32W
05/26/2008 TUNICA MS LAW ENFORCEMENT
POWERLINES DOWN NEAR HARRAHS CASINO
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
&&
DSVLocal storm report, May 27, 9:20 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
920 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG MILAN 35.92N 88.75W
05/26/2008 GIBSON TN LAW ENFORCEMENT
TREES DOWN ON TELECOM ROAD
0120 PM TSTM WND DMG 9 S DECATURVILLE 35.45N 88.12W
05/26/2008 DECATUR TN LAW ENFORCEMENT
TREES AND POWERLINES KNOCKED DOWN
0136 PM TSTM WND DMG MEDON 35.46N 88.87W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON HWY 18 NEAR MEDON
0145 PM TSTM WND DMG 5 ENE MEDON 35.49N 88.78W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON PARKBURG LANE
0410 PM HAIL 3 N RAMER 35.11N 88.62W
05/26/2008 E0.88 INCH MCNAIRY TN TRAINED SPOTTER
NICKEL SIZE HAIL
0425 PM TSTM WND DMG 3 NNE FULTON 34.30N 88.38W
05/26/2008 ITAWAMBA MS LAW ENFORCEMENT
TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD
0427 PM HAIL SAULSBURY 35.05N 89.09W
05/26/2008 E1.25 INCH HARDEMAN TN BROADCAST MEDIA
HALF DOLLAR SIZE HAIL IN SAULSBURY
0500 PM TSTM WND DMG BAY 35.74N 90.56W
05/26/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
AND ROOF DAMAGE ON COUNTY ROAD 654
0510 PM HAIL 5 N WEINER 35.69N 90.90W
05/26/2008 E0.75 INCH POINSETT AR FIRE DEPT/RESCUE
PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49
0515 PM TSTM WND DMG WILSON 35.57N 90.04W
05/26/2008 MISSISSIPPI AR PUBLIC
TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
BOOTH OF FOOTBALL STADIUM BLOWN OFF
0530 PM FLASH FLOOD 5 NNE BOONEVILLE 34.73N 88.53W
05/26/2008 PRENTISS MS LAW ENFORCEMENT
COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER
0604 PM TSTM WND DMG 5 S BROWNSVILLE 35.52N 89.25W
05/26/2008 HAYWOOD TN TRAINED SPOTTER
5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.
0605 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
05/26/2008 HAYWOOD TN LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
BUILDING
0610 PM HAIL BROWNSVILLE 35.59N 89.25W
05/26/2008 E0.75 INCH HAYWOOD TN TRAINED SPOTTER
PENNY SIZE HAIL IN BROWNSVILLE.
0633 PM TSTM WND GST 2 NE MERCER 35.50N 89.01W
05/26/2008 M80.00 MPH MADISON TN EMERGENCY MNGR
60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
PORTABLE WEATHER STATION.
0651 PM TSTM WND GST JACKSON 35.63N 88.83W
05/26/2008 M62.00 MPH MADISON TN EMERGENCY MNGR
62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.
0910 PM TSTM WND DMG 1 N ROBINSONVILLE 34.83N 90.32W
05/26/2008 TUNICA MS LAW ENFORCEMENT
POWERLINES DOWN NEAR HARRAHS CASINO
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
&&
DSVLocal storm report, May 27, 9:27 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG MILAN 35.92N 88.75W
05/26/2008 GIBSON TN LAW ENFORCEMENT
TREES DOWN ON TELECOM ROAD
0120 PM TSTM WND DMG 9 S DECATURVILLE 35.45N 88.12W
05/26/2008 DECATUR TN LAW ENFORCEMENT
TREES AND POWERLINES KNOCKED DOWN
0136 PM TSTM WND DMG MEDON 35.46N 88.87W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON HWY 18 NEAR MEDON
0145 PM TSTM WND DMG 5 ENE MEDON 35.49N 88.78W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON PARKBURG LANE
0410 PM HAIL 3 N RAMER 35.11N 88.62W
05/26/2008 E0.88 INCH MCNAIRY TN TRAINED SPOTTER
NICKEL SIZE HAIL
0425 PM TSTM WND DMG 3 NNE FULTON 34.30N 88.38W
05/26/2008 ITAWAMBA MS LAW ENFORCEMENT
TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD
0427 PM HAIL SAULSBURY 35.05N 89.09W
05/26/2008 E1.25 INCH HARDEMAN TN BROADCAST MEDIA
HALF DOLLAR SIZE HAIL IN SAULSBURY
0500 PM TSTM WND DMG BAY 35.74N 90.56W
05/26/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
AND ROOF DAMAGE ON COUNTY ROAD 654
0510 PM HAIL 5 N WEINER 35.69N 90.90W
05/26/2008 E0.75 INCH POINSETT AR FIRE DEPT/RESCUE
PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49
0515 PM TSTM WND DMG WILSON 35.57N 90.04W
05/26/2008 MISSISSIPPI AR PUBLIC
TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
BOOTH OF FOOTBALL STADIUM BLOWN OFF
0530 PM FLASH FLOOD 5 NNE BOONEVILLE 34.73N 88.53W
05/26/2008 PRENTISS MS LAW ENFORCEMENT
COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER
0600 PM FLASH FLOOD 5 NNE BOONEVILLE 34.73N 88.53W
05/26/2008 PRENTISS MS LAW ENFORCEMENT
COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER
0604 PM TSTM WND DMG 5 S BROWNSVILLE 35.52N 89.25W
05/26/2008 HAYWOOD TN TRAINED SPOTTER
5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.
0605 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
05/26/2008 HAYWOOD TN LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
BUILDING
0610 PM HAIL BROWNSVILLE 35.59N 89.25W
05/26/2008 E0.75 INCH HAYWOOD TN TRAINED SPOTTER
PENNY SIZE HAIL IN BROWNSVILLE.
0633 PM TSTM WND GST 2 NE MERCER 35.50N 89.01W
05/26/2008 M80.00 MPH MADISON TN EMERGENCY MNGR
60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
PORTABLE WEATHER STATION.
0651 PM TSTM WND GST JACKSON 35.63N 88.83W
05/26/2008 M62.00 MPH MADISON TN EMERGENCY MNGR
62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.
0910 PM TSTM WND DMG 1 N ROBINSONVILLE 34.83N 90.32W
05/26/2008 TUNICA MS LAW ENFORCEMENT
POWERLINES DOWN NEAR HARRAHS CASINO
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
0840 AM FLASH FLOOD LEXINGTON 35.65N 88.39W
05/27/2008 HENDERSON TN FIRE DEPT/RESCUE
AROUND 15 ROADS CLOSED DUE TO FLOODING IN LEXINGTON AND
COUNTYWIDE.
&&
DSVLocal storm report, May 27, 9:50 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CDT TUE MAY 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND DMG MILAN 35.92N 88.75W
05/26/2008 GIBSON TN LAW ENFORCEMENT
TREES DOWN ON TELECOM ROAD
0120 PM TSTM WND DMG 9 S DECATURVILLE 35.45N 88.12W
05/26/2008 DECATUR TN LAW ENFORCEMENT
TREES AND POWERLINES KNOCKED DOWN
0136 PM TSTM WND DMG MEDON 35.46N 88.87W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON HWY 18 NEAR MEDON
0145 PM TSTM WND DMG 5 ENE MEDON 35.49N 88.78W
05/26/2008 MADISON TN LAW ENFORCEMENT
TREES DOWN ON PARKBURG LANE
0410 PM HAIL 3 N RAMER 35.11N 88.62W
05/26/2008 E0.88 INCH MCNAIRY TN TRAINED SPOTTER
NICKEL SIZE HAIL
0425 PM TSTM WND DMG 3 NNE FULTON 34.30N 88.38W
05/26/2008 ITAWAMBA MS LAW ENFORCEMENT
TREES DOWN AT JOHN RANKIN HWY AND SCENIC HILLS ROAD
0427 PM HAIL SAULSBURY 35.05N 89.09W
05/26/2008 E1.25 INCH HARDEMAN TN BROADCAST MEDIA
HALF DOLLAR SIZE HAIL IN SAULSBURY
0500 PM TSTM WND DMG BAY 35.74N 90.56W
05/26/2008 CRAIGHEAD AR FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN CITY OF BAY ON FIELDER
STREET..SHOP DAMAGE ON COUNTY ROAD 654...AND TREE ON CAR
AND ROOF DAMAGE ON COUNTY ROAD 654
0510 PM HAIL 5 N WEINER 35.69N 90.90W
05/26/2008 E0.75 INCH POINSETT AR FIRE DEPT/RESCUE
PENNY SIZE HAIL 5 MILES NORTH OF WEINER ON HIGHWAY 49
0515 PM TSTM WND DMG WILSON 35.57N 90.04W
05/26/2008 MISSISSIPPI AR PUBLIC
TREES DOWN...EQUIPMENT BARN DESTROYED...AND BROADCAST
BOOTH OF FOOTBALL STADIUM BLOWN OFF
0530 PM FLASH FLOOD 5 NNE BOONEVILLE 34.73N 88.53W
05/26/2008 PRENTISS MS LAW ENFORCEMENT
COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER
0600 PM FLASH FLOOD 5 NNE BOONEVILLE 34.73N 88.53W
05/26/2008 PRENTISS MS LAW ENFORCEMENT
COUNTY ROAD 1121 CLOSED DUE TO EXCESSIVE WATER
0604 PM TSTM WND DMG 5 S BROWNSVILLE 35.52N 89.25W
05/26/2008 HAYWOOD TN TRAINED SPOTTER
5 LARGE TREES DOWN BY MILE MARKER 54 ON INTERSTATE 40.
0605 PM TSTM WND DMG BROWNSVILLE 35.59N 89.25W
05/26/2008 HAYWOOD TN LAW ENFORCEMENT
TREES AND POWERLINES DOWN ACROSS BROWNSVILLE...TREES DOWN
ON NUMEROUS HOUSES...ROOF BLOWN OFF THE DYNAMETAL
BUILDING
0610 PM HAIL BROWNSVILLE 35.59N 89.25W
05/26/2008 E0.75 INCH HAYWOOD TN TRAINED SPOTTER
PENNY SIZE HAIL IN BROWNSVILLE.
0633 PM TSTM WND GST 2 NE MERCER 35.50N 89.01W
05/26/2008 M80.00 MPH MADISON TN EMERGENCY MNGR
60 TO 65 MPH WIND WITH GUSTS TO 80 MPH..MEASURED WITH
PORTABLE WEATHER STATION.
0651 PM TSTM WND GST JACKSON 35.63N 88.83W
05/26/2008 M62.00 MPH MADISON TN EMERGENCY MNGR
62 MPH WIND MEASURED BY PORTABLE WEATHER STATION.
0910 PM TSTM WND DMG 1 N ROBINSONVILLE 34.83N 90.32W
05/26/2008 TUNICA MS LAW ENFORCEMENT
POWERLINES DOWN NEAR HARRAHS CASINO
0700 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
SEVERAL ROADS IN PARSONS AND THE NORTHERN PORTION OF
DECATUR COUNTY AFFECTED.
0833 AM FLASH FLOOD SAVANNAH 35.22N 88.24W
05/27/2008 HARDIN TN LAW ENFORCEMENT
MANY STREETS IN SAVANNAH AND JUST TO THE WEST OF SAVANNAH
HAVE WATER DEEP ENOUGH TO GO OVER THE BUMPERS OF CARS
0840 AM FLASH FLOOD LEXINGTON 35.65N 88.39W
05/27/2008 HENDERSON TN FIRE DEPT/RESCUE
AROUND 15 ROADS CLOSED DUE TO FLOODING IN LEXINGTON AND
COUNTYWIDE.
0930 AM FLASH FLOOD PARSONS 35.65N 88.12W
05/27/2008 DECATUR TN LAW ENFORCEMENT
MANY ROADS ACROSS DECATUR COUNTY ARE CLOSED DUE TO FLASH
FLOODING INCLUDING MCKENZIE RD...BIBLE HILL RD...OLD
PERRYVILLE RD...HWY 412 AND DAVIS MILL RD...AND TOMLIN
CHAPEL RD.
&&
DSVThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 9:08 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 52 min |
| May 27, 9:52 AM CDT | Areal Flood Advisory | MEG | Itawamba | 113 min |
| May 27, 12:18 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Pontotoc | 42 min |
| May 27, 12:59 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 31 min |
| May 27, 2:24 PM CDT | Areal Flood Advisory | MEG | Tallahatchie | 3 hr |
| May 27, 2:30 PM CDT | Flash Flood Warning | MEG | Prentiss | 3 hr |
| May 27, 7:02 AM CDT | Flash Flood Warning | MEG | Decatur, Henderson | 4 hr |
| May 27, 7:40 AM CDT | Areal Flood Advisory | MEG | Weakley | 2 hr |
| May 27, 7:47 AM CDT | Flash Flood Warning | MEG | Chester, Hardin, Henderson, McNairy | 3 hr |
| May 27, 7:49 AM CDT | Areal Flood Advisory | MEG | Carroll, Gibson | 3 hr |
| May 27, 8:25 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson | 3 hr |
| May 27, 9:58 AM CDT | Areal Flood Advisory | MEG | Madison | 2 hr |
| May 27, 10:44 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 2 hr |
| May 27, 12:22 PM CDT | Flash Flood Warning | MEG | Hardin, McNairy | 113 min |
| May 27, 4:49 PM CDT | Flash Flood Warning | MEG | Clay | 116 min |
Nearby
River Flood Warnings in Mississippi, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.